# SDR DALA2022012600544

- Difficulty date: January 22, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 65,786 hours, 25,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2094574) DURING INSPECTION FOUND ELONGATED HOLES COOMON TO SKIN AND BONDED DOUBLER AT STRINGER S-1, S2R AND CRACK AND MISSDRILLED HOLES ON SKIN. MAINTENANCE REPAIRED DAMAGE PER ERA 592112-14.
